# SDR DALA2019071204228

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 60,407 hours, 19,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DOOR 2L KNUCKLE KNOCKER STICKS IN DOOR AND DOES NOT FULLY DEPLOY WHEN DOOR ARMED. CORRECTIVE ACTION: FOUND PANEL AROUND KNUCKLE KNOCKER FWD CORNER LOOSE AND SAGGING. REPOSITIONED AND SECURED PANEL OPS NORMAL. AMM 52-11. (5650122)
